After Depo Could I Be Pregnant

6 Replies
hailey26 - February 22

i have two kids. after my second i started the depo shot. i was on it for a year and a half. in august i quit because my husband and i decided to try again.i still have not had a period not even any spotting. i called the doctor and asked they said to take a home pregnancy test . i did and it was negative. the weird thing is i feel like im pregnant. my br___ts have gotton bigger im breaking out alot and now i feel twitching on my lower right side. you can even feel it on the outside of my stomach. my husband thinks its just gas bubbles or something. am i just wishful thinking or should i contact my doctor to be seen. could the pregnacy test be wrong because of the depo shot i took for so long? please give me your advice . please and thanks!

 

chriss - February 22

Hailey, I don't have much experience with depo, but I have read that when you are using these shots that it can take even longer for some women to conceive then if you were on the bc pill. Something about taking longer for the drug to leave your system. Good luck!

 

Alexis - February 22

I was on depo for a year and it says that you are supposed to conceive in 6-18 months after well I got pregnant 2 months after I quit using it I didn't expect to get pregnant so fast. Just to be on the safe side I would make a Dr. appt. and let him/her know that something is not right and that you will feel better if they did a blood test.Good Luck!

 

selfish - February 22

the symptoms you are experiencing are most likely from stopping birth control. its unlikely that you are pregnate. i hope you didnt mess up your fertility b/c of the birth control. you should have never taken it if you wanted to have more kids!!!!

 

MandyD to selfish - February 22

Woah selfish - you are WAY off base here. It is a woman's choice what kind of birth control she wants to use, and when she wants to stop using it. You can't say that it is unlikely she's pregnant, you inconsiderate witch! Don't say anything if you don't have something positive to say! Hailey - don't listen to ignorant people like selfish here. They have no business trying to give advice or answers to women ttc. Make a dr appointment just to be safe, and let us know what you find out! HUGS!***

 

sr - February 22

go to the doc- the same thing happened to me after getting off the shot--i thought i was pregnant but it turns out i wasnt even ovulating and that caused my symptoms(moody, urinate freq, cramps, breakouts) the shot screwed me up bad

 

C - February 23

I was on that shot for 7 YEARS - think about how screwed up my system is!!! Ive been off it since April of last year- it takes a while to get out of your system. best of luck to you. Im going to the dr to get on something to regulate my cycles better- I finally got a period after 4 months..

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?